Illinois Journal of Mathematics

Viereckstransitivität der kleinen projektiven Gruppe einer Moufang-Ebene

Helmut Salzmann

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 3, Issue 2 (1959), 174-181.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255455119

Digital Object Identifier
doi:10.1215/ijm/1255455119

Mathematical Reviews number (MathSciNet)
MR0105053

Zentralblatt MATH identifier
0085.14203

Subjects
Primary: 50.00

Citation

Salzmann, Helmut. Viereckstransitivität der kleinen projektiven Gruppe einer Moufang-Ebene. Illinois J. Math. 3 (1959), no. 2, 174--181. doi:10.1215/ijm/1255455119. https://projecteuclid.org/euclid.ijm/1255455119


Export citation